International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 89-92
Derivations of higher order in semiprime rings
1Department of Mathematics, North Carolina State University, Raleigh 27695-8205, NC, USA
2Department of Computer Science, Nanjing University of Science and Technology, Nanjing, China
Received 12 September 1996; Revised 2 April 1997
Copyright © 1998 Jiang Luh and Youpei Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a -torsion free semiprime ring with derivation . Supposed
is a derivation of , where is a positive integer. It is shown that if is -torsion free
or if is an inner derivation of , then .